Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

biggs881

Veteran Member
  • Total Reviews

    0
  • Content Count

    1440
  • Joined

  • Last visited

  • Days Won

    2

Everything posted by biggs881

  1. Study relevant to Accutane and nosebleeds: http://www.ncbi.nlm.nih.gov/pubmed/20465621
  2. Tips: Drink 3-4 L of water per day to minimise Accutane-related dehydation moisturise 2/3 times daily to minimise dry skin rashes common on Accutane avoid the sun and don't tan; use sunblock when in the sun don't drink alcohol take your pills with food to maximise absorptionhave lip balm ready Good luck!
  3. Use stores with self-checkout if you are a guy who doesn't feel comfortable paying for concealer to a person at the checkout
  4. Nice photos - you certainly are prepared! Regarding headaches, they are quite common as a start up side effect of many medications, especially ones as strong as Accutane. They should subside with time as you body gets used to the drug. Tylenol/acetaminophen and Advil/Motrin/ibuprofen are perfectly safe to use while on Accutane (unless of course you have personal contraindications), so don't be afraid to use either of them in recommended doses if you have a headache that doesn't seem to b
  5. I am saying that if your oily skin bothers you as much as your acne does then those treatments are options.
  6. Jameslbills: have you noticed extra joint/muscle pain while on Accutane? Tips: Drink 3-4 L of water per day to minimise Accutane-related dehydation moisturise 2/3 times daily to minimise dry skin rashes common on Accutane avoid the sun and don't tan; use sunblock when in the sun don't drink alcohol take your pills with food to maximise absorptionhave lip balm ready Good luck!
  7. http://www.acne.org/the-ziit-method.html
  8. If oily skin is a problem for you in addition to acne, I would consider going on something that can reduce both oil/sebum production AND acne: hormonal treatments e.g. spironolactone (only for women) or Accutane (both genders). (Click to enlarge) Good luck
  9. Unfortunately, your Derm did not prescribe you a maintenance therapy after Accutane, ideally a topical retinoid. If you are female then hormonal treatments (such as spironolactone) might be better than antibiotics for you at this stage, because some hormonal treatments can reduce oil production as well as acne. http://pediatrics.aappublications.org/content/131/Supplement_3/S163.full.pdf ttp://www.ncbi.nlm.nih.gov/pmc/articles/PMC2923944/pdf/jcad_2_12_16.pdf Good luck
  10. Tips: Drink 3-4 L of water per day to minimise Accutane-related dehydation moisturise 2/3 times daily to minimise dry skin rashes common on Accutane avoid the sun and don't tan; use sunblock when in the sun don't drink alcohol take your pills with food to maximise absorption have lip balm ready Good luck!
  11. You have to give it 3 months before assessing results, and preferably you should also be using a topical retinoid: (Click to enlarge) http://pediatrics.aappublications.org/content/118/3/1188.full.pdf+html
  12. You have tried: topical antibiotic (BP in Proactive and acne.org regimen) topical retinoid (Differin) oral antibiotics (in combination with topical treatments) Unless you are female, in which case hormonal treatments are another option, Accutane appears to be your last resort in terms of prescription treatments with established efficacy/safety. http://pediatrics.aappublications.org/content/131/Supplement_3/S163.full.pdf Good luck
  13. Halee1986: Have you seen a Dermatologist (skin doctor)? If you have moderate/severe and painful acne that is spreading all over your body then over-the-counter products alone are likely to be insufficient/ineffective and you need to be under the care of a Dermatologist to prevent physical/psychological scarring. Dermatologists can prescribe you a range of medications which are effective and which you may not have tried, including oral antibiotics and hormonal treatments, both of which are partic
  14. biggs881

    Accutane

    Nose bleeds are not rare but are a bit more serious. Here is a thread with some possible remedies for nosebleeds: Good luck
  15. Print your parents off these articles to read: http://www.ncbi.nlm.nih.gov/pmc/articles/PMC2835909/pdf/de0103_0162.pdf http://www.thefreelibrary.com/Review+the+stats+when+explaining+isotretinoin+risks.-a0253225430 Show them this graph and table (click to enlarge
  16. Hi Rosalie, That treatment flowchart/schema/diagram is from this article, which also contains diagrams for and severe acne. If you post a photo of yourself, it would help us to determine the severity of your acne and hence the appropriate treatment/s. Good luck
  17. That's a good dose for your weight. You should notice significant improvement by month 4-6: Good luck
  18. Should make little or no difference according to this study. Accutane stays in your body for up to a month after you stop taking it, which is why women cannot safely get pregnant until at least one month after they have stopped taking Accutane (which is a known teratogen). Good luck
×